Razumikhin techniques in impulsive functional differential equations. (English) Zbl 0939.34071

Here, impulsive functional-differential equations are considered. The uniform stability for such equations is proved by extending the Lyapunov- Razumikhin theorems to impulsive functional-differential equations. Some examples are given.


34K45 Functional-differential equations with impulses
34A37 Ordinary differential equations with impulses
Full Text: DOI


[1] Anokhin, A.V., On linear impulsive systems for functional differential equations, Soviet math. dokl., 33, 220-223, (1986) · Zbl 0615.34064
[2] Anokhin, A.V.; Berezansky, L.; Braverman, E., Exponential stability of linear delay impulsive differential equations, J. math. anal. appl., 193, 923-941, (1995) · Zbl 0837.34076
[3] Bainov, D.D.; Covachev, V.; Stamova, I., Estimates of the solutions of impulsive quasilinear functional differential equations, Ann. fac. sci. Toulouse, 12, 149-161, (1991) · Zbl 0749.34039
[4] Bainov, D.D.; Covachev, V.; Stamova, I., Stability under persistent disturbances of impulsive differential-difference equations of neutral type, J. math. anal. appl., 187, 790-808, (1994) · Zbl 0811.34057
[5] Bainov, D.D.; Dishliev, A.; Stamova, I., Lipschitz quasistability of impulsive differential-difference equations with variable impulsive perturbations, J. comput. appl. math., 70, 267-277, (1996) · Zbl 0854.34073
[6] Bainov, D.D.; Kulev, G.; Stamova, I., Global stability of the solutions of impulsive differential-difference equations, SUT J. math., 31, 55-71, (1995) · Zbl 0833.34070
[7] Bainov, D.D.; Simeonov, P.S., Stability with respect to part of the variable in systems with impulse effect, J. math. anal. appl., 117, 247-263, (1986) · Zbl 0588.34044
[8] Bainov, D.D.; Simeonov, P.S., Systems with impulse effect: stability theory and applications, (1989), Ellis Horwood Chichester · Zbl 0676.34035
[9] Bainov, D.D.; Stamova, I., Uniform asymptotic stability of impulsive differential-difference equations of neutral type by Lyapunov direct methods, J. comput. appl. math., 62, 359-369, (1995) · Zbl 0848.34057
[10] Gopalsamy, K.; Zhang, B.G., On delay differential equations with impulses, J. math. anal. appl., 139, 110-122, (1989) · Zbl 0687.34065
[11] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[12] Lakshmikantham, V.; Liu, X.Z., Stability analysis in terms of two measures, (1993), World Scientific Singapore · Zbl 0797.34056
[13] Shen, J.H., Existence and uniqueness of solutions for impulsive functional differential equations on the PC space with applications, Acta sci. nat. univ. norm. hunan, 19, 13-17, (1996)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.